# SDR V0XR20120604047

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 22,901 hours, 16,797 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Part time: 22,901 hours, 16,797 cycles
- Component: Aileron
- Component part number: CC67013000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON ASSY HAS A HOLE IN THE UPPER SURFACE AT THE OTBD T/E BEYOND SERVICEABLE LIMITS.  REMOVED DAMAGED PORTION OF AILERON ASSY, FABRICATED AND INSTALLED PATCH OVER DAMAGED AREA IAW REO 670-57-61-001, AND SRM 51-21-11, 51-42-11, & 51-25-00.
